Infinitely many functional pre-complete classes of formulas in the propositional provability intuitionistic logic
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
566 4
Ultima descărcare din IBN:
2021-10-09 22:15
SM ISO690:2012
RUSU, Andrei. Infinitely many functional pre-complete classes of formulas in the propositional provability intuitionistic logic. In: Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2007, nr. 1(53), pp. 66-72. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Moldovei. Matematica
Numărul 1(53) / 2007 / ISSN 1024-7696

Infinitely many functional pre-complete classes of formulas in the propositional provability intuitionistic logic

Pag. 66-72

Rusu Andrei
 
Institute of Mathematics and Computer Science ASM
 
Disponibil în IBN: 16 decembrie 2013


Rezumat

We consider the propositional provability intuitionistic logic I, intro- duced by A.V. Kuznetsov [2]. We prove that there are infinitely many classes of formulas in the calculus of I, which are pre-complete with respect to functional ex- pressibility in I. This result is stronger than an ealier one stated by the author in [1].

Cuvinte-cheie
Provability-intuitionistic logic, functional expressibility, pre-complete classes of formulas.